q-polynomial invariant of rooted trees

Józef Henryk Przytycki

Abstract

n/a
Author Józef Henryk Przytycki (FMPI / IM)
Józef Henryk Przytycki,,
- Institute of Mathematics
Journal seriesArnold Mathematical Journal, ISSN 2199-6792, e-ISSN 2199-6806, (0 pkt)
Issue year2016
Vol2
No4
Pages449-461
Publication size in sheets0.2
Keywords in Englishtree, invariant, quantum plane, unimodality, Kauffman bracket, gaussian polynomial
DOIDOI:10.1007/s40598-016-0053-7
URL http://link.springer.com/article/10.1007%2Fs40598-016-0053-7
Languageen angielski
Score (nominal)0
ScoreMinisterial score = 0.0, 15-01-2018, ArticleFromJournal
Ministerial score (2013-2016) = 0.0, 15-01-2018, ArticleFromJournal - za mała objętość w arkuszach wydawniczych: 0.2
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back